# SDR ASAA0280040A

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 592000335
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MID CARGO BAY BARRIER DOOR HINGE IS CRACKED.  REPLACED HINGE PER SRM 51-30-2.  (M)
